Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cdior003

Accutane = pink dry eyes

Recommended Posts

Hello everyone. Has anyone been on Accutane and noticed that there eyes gotten really dry and irritated to the point where its constantly pink or red. Any suggestions.

Share this post


Link to post
Share on other sites
Guest missyjean130

I use GenTeal eyedrops...my eyes get REALLY red..and this helps sooo much! Good luck!

Share this post


Link to post
Share on other sites

Yep. I look like I've been drinking or smoking that wacky weed all day. Eye drops are my friends.

Share this post


Link to post
Share on other sites

yes i have also red eyes. all my friends ask me all the time what happened to your eyes. i havent said im on accutane. Ill go to my derm to get something for my eyes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×